# SDR CA060922002

- Difficulty date: September 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,998 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 350A37116200
- Condition: Failed
- Location: Mast Yoke
- Part time: 5,739 hours
- Component: Mast Asey, Snias
- Component part number: 350A37129002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAILY INSPECTION REVEALED YOKE ASSEMBLY STOP WAS BROKEN BELOW THE ATTACHMENT POINT. THE CABLE CLIP LOWER EDGE WOULD FOLLOW THE CRACK LINE. THE CABLE CLIP WOULD NOT CONTAIN THE BROKEN COMPONENT AND COULD CREATE FURTHER PROBLEMS IF UNIT BECOMES DISLODGED FROM THE RING. THE GRANULAR COMPOSITION OF THE BREAK MAY INDICATE A METALLURGICAL PROBLEM. THIS PART WAS NOT TESTED BUT IS BEING RETAINED IF MORE INVESTIGATION IS REQUIRED. (TC NR 20060922002)
